banner image

Qinglai Meng

Phone: (541)737-8744  
Email: Qinglai Meng


Biographical Information

Qinglai Meng, Associate Professor, received his Ph.D. from New York University in 1999. He joined the OSU Economics Department in 2008.

Research Interests

Qinglai Meng's research areas are in Macroeconomics in general and in Monetary Economics, Growth Theory and Open Economy Macroeconomics. In particular, his research has focused on dynamic macroeconomic models with indeterminacy and sunspots. Professor Meng has published in such journals as Journal of Economic Theory, Econometrica, Journal of Economic Dynamics and Control, and Journal of International Economics.


  • macroeconomics

Selected Papers

"Returns to Scale, Market Power, and the Nature of Price Rigidity in New Keynesian Models with Self-Fulfilling Expectations", (with Kevin X. D. Huang), Journal of Money, Credit and Banking, forthcoming.

“Expectational Stability of Sunspot Equilibria in Non-Convex Economies", (with Bruce McGough and Jianpo Xue), Journal of Economic Dynamics and Control, 2013 (37), 1126-1141.

“Increasing Returns and Unsynchronized Wage Adjustment in Sunspot Models of the Business Cycle” (with Kevin X. D. Huang), Journal of Economic Theory, 2012 (147), 284-309.

“Is Forward-looking Inflation Targeting Destabilizing? The Role of Policy’s Response to Current Output under Endogenous Investment” (with Kevin X. D. Huang and Jianpo Xue), Journal of Economic Dynamics and Control, 2009 (33), 409-430.

“On Indeterminacy in One-Sector Models of the Business Cycle with Factor-Generated Externalities” (with Chong K. Yip), Journal of Macroeconomics, 2008 (30), 97-110.

“The Harberger-Laursen-Metzler Effect under Capital Market Imperfections,” (with Kevin X. D. Huang), Journal of International Money and Finance, 2007 (26), 1001-1015.

“Impatience and Equilibrium Indeterminacy,” Journal of Economic Dynamics and Control, 2006 (30), 2671-2692.

“Market Imperfections and the Instability of Open Economies,” (with Andres Velasco), Journal of International Economics, 2004 (64), 503-519.

“Indeterminacy under Constant Returns to Scale in Multisector Economies,” (with Jess Benhabib and Kazuo Nishimura), Econometrica, 2000 (68), 1541-1548.

Professional Service

Associate Editor - Macroeconomic Dynamics